# SDR CA120105002

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,271 hours
- Engine: Cont IO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AMMETER CHECK DURING RUN-UP SHOWED NO CHARGING. ALTERNATOR REPLACED.
